A Caltech Library Service

Operators with singular continuous spectrum, V. Sparse potentials

Simon, B. and Stolz, G. (1996) Operators with singular continuous spectrum, V. Sparse potentials. Proceedings of the American Mathematical Society, 124 (7). pp. 2073-2080. ISSN 0002-9939. doi:10.1090/S0002-9939-96-03465-X.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


By presenting simple theorems for the absence of positive eigenvalues for certain one-dimensional Schrödinger operators, we are able to construct explicit potentials which yield purely singular continuous spectrum.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Simon, B.0000-0003-2561-8539
Additional Information:© Copyright 1996 B. Simon and G. Stolz. Communicated by: Palle E. T. Jorgensen. Received by the editors January 9, 1995. his material is based upon work supported by the National Science Foundation under grant no. DMS-9101715. The government has certain rights to this material.
Funding AgencyGrant Number
Issue or Number:7
Classification Code:1991 Mathematics Subject Classification. Primary 34L40, 34B24.
Record Number:CaltechAUTHORS:20180511-161415818
Persistent URL:
Official Citation:Simon, B., & Stolz, G. (1996). Operators with Singular Continuous Spectrum, V. Sparse Potentials. Proceedings of the American Mathematical Society, 124(7), 2073-2080.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86381
Deposited By: George Porter
Deposited On:14 May 2018 17:04
Last Modified:15 Nov 2021 20:38

Repository Staff Only: item control page